# SDR SWAA2025071681659

- Difficulty date: June 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA.  REPAIRED FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW B737-700 EA M-22-153-01244.
